Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Loss of erection and difficulty in ejaculation. Solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
I have question about sex . When I have sex and I get a fully hard erection and start having sex sometimes I the erection lose some of it's hardness and I am not always having sex with a full erection. And I have to get a erection all over again. I don't ejaculate yet. How do I keep a fuller hard erection until I ejaculate or is this normal and I can't do anything about it? Am I doing something wrong? What can you recommend me?
Posted Fri, 4 May 2012 in Sexual Problems
Answered by Dr. Shainaz Arif Kaware 39 minutes later
Thanks for your query.
The common causes for losing erection are:-
-Diseases like diabetes,
-Medicines like antidepressants,sleeping pills,
-Nicotine, alcohol or drug abuse,
-Poor communication with your partner,
-Stress, fear, anxiety, or anger,
-Unrealistic sexual expectations during sex
Here in your case since there is no history of illness the cause for losing erection is stress related and probably the cause is emotional one.
Since the cause is just mental hurdle there is no treatment required.
As a precaution you should make few changes in lifestyle like :-
-Cut down or stop habits if you have any like smoking,drinking,
-Take rest and try to relax,
-Do regular exercise as it will make you fitter and help get destressed.
I hope this answer is helpful to you.
In case of any query please write back.
In case you do not have any other concern please accept this answer.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor